Loading...
Loading...

Go to the content (press return)

Edge-superconnectivity of semiregular cages with odd girth

Author
Balbuena, C.; González, D.; Salas, J.
Type of activity
Journal article
Journal
networks (online)
Date of publication
2011-10
Volume
58
Number
3
First page
201
Last page
206
DOI
https://doi.org/10.1002/net.20431 Open in new window
URL
http://cataleg.upc.edu/record=b1211544~S1*cat Open in new window
Keywords
Cage, Edge-connectivity, Edge-cut, Edge-superconnectivity
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants